Wang, Chunlin

Assistant Professor

Ph.D. in Statistics, University of Waterloo


Phone:

Email:wangc ⟨at⟩ xmu ⟨dot⟩ edu.cn

Office:Economics bldg A121

Biography Research Papers Research Projects

Current Position

August 2017-present 

Assistant Professor at Department of Statistics, School of Economics and Wang Yanan Institute for Studies in Economics (WISE), Xiamen University

 

Research Areas

Empirical likelihood, bootstrap method, case-control studies, inference with constraints: e.g. exponential tilting, boundary, or ordering constraints.

 

Publications

[4] Chunlin Wang, Paul Marriott, and Pengfei Li (2019+). Asymptotic coverage probabilities of bootstrap percentile confidence intervals for constrained parameters.

[3] Chunlin Wang, Paul Marriott, and Pengfei Li (2018). Semiparametric inference on the means of multiple nonnegative distributions with excess zero observations, Journal of Multivariate Analysis, 166, 182-197.

[2] Chunlin Wang, Paul Marriott, and Pengfei Li (2017). Testing homogeneity for multiple nonnegative distributions with excess zero observations, Computational Statistics & Data Analysis, 114, 146-157.

[1] Chunlin Wang, and Gemai Chen (2016). A new hybrid estimation method for the generalized Pareto distribution, Communications in Statistics-Theory and Methods, 45(14), 4285-4294.

 

Services

Referee for Journal of Applied Statistics, Journal of Nonparametric Statistics, Journal of Statistical Computation and Simulation, Metrika

 

Courses Taught

Mathematical statistics (Spring 2018, Spring 2019)

Stochastic process (Spring 2019) 

Office hour in Spring 2019: Wednesday 9:45-11:45 or by email appointment